# SDR SWIA200414237

- Difficulty date: December 4, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,324 hours, 32,754 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT AFTER SELECTING FLAPS 45.  REMOVED AND REPLACED LEFT NACELLE FLAP ACTUATOR AND RIGHT NACELLE FLAP ACTUATOR IAW MM 27-50-00.  REMOVED AND REPLACED ANNUNCIATOR ASSY IAW 27-50-08; REPLACED FCU IAW MM 27-50-06.  OPERATIONAL CHECK GOOD IAW 27-50-00 PN OFF 308200-1007, SN OFF 0353 PN OFF 306900-1005, SN OFF 0108, PN OFF 307500-1001, SN OFF 0215.
